# SDR CALA9900522

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 700 TO 720 STRINGER 28R OUTBOARD INTERCOSTAL FLANGE CORRODED.  CUT OUT DAMAGED AREA.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PER SRM 51-40-3, 51-10-6 AND 51-30-2.
